A 30-year-old female asked:
Disclaimer

i got a tetanus shot in october last year which became red, swollen, hot and itchy. it went away after 10 days. since then it keeps coming back. why?

1 doctor answer
Dr. Donald Colantino
60 years experience Internal Medicine
Exam needed: The original skin reaction to the tetanus injection shouldn't keep recurring. This may be a foreign body reaction or a small blood clot formed under the skin which hardened and repeated irritation may be occurring. A physician or dermatologist could advise you after examining this site.
Answered on Feb 24, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old male asked:
Dr. Cornelius Dooley
34 years experience Internal Medicine
No Problem: This is not an issue; just give it time;.
1
1 thank
A 39-year-old female asked:
Dr. Geoffrey Rutledge
40 years experience Internal Medicine
Infection/allergy: Allergic reactions usually happen within hours, but can persist for days. Increasing redness and swelling after 2 days can be a sign of infection that ... Read More
1
1 thank
A male asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Picture please: Where located???? Need more info. Ask question again!
A member asked:
Dr. Jay Park
Dr. Jay Park answered
49 years experience Pediatrics
Insect bite: Sometimes the bite mark can be subtle. Sun burn can cause same finding but usually affects both ears. In either case, cold compress should be of hel ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month